MathSciNet Relay Station
MathSciNet bibliographic data
MR1014449 (91d:60208) 60J80 (60G48)
Jagers, Peter General branching processes as Markov fields. Stochastic Process. Appl. 32 (1989), no. 2, 183–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement